| Model Number |
27303 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that the patient was bedridden and, due to the condition, had a lumbar cistern drainage device placed on (b)(6) 2025.On (b)(6) 2025, the nurse was making rounds and noticed a small wet area on the right side of the patient¿s bed.Upon inspection, it was found that the connector at the distal end of the lumbar cistern drainage tube had spontaneously detached, and cerebrospinal fluid was observed leaking from the end of the tube.The end of the tube was immediately folded back, and the physician was notified.The doctor removed the lumbar cistern drainage tube and closely monitored the patient¿s vital signs.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative